Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Bayesian Estimation for the Order of INAR(q) Model

Bayesian Estimation for the Order of INAR($q$) Model

Year:    2016

Author:    Guanhong Miao, Dehui Wang

Communications in Mathematical Research , Vol. 32 (2016), Iss. 4 : pp. 325–331

Abstract

In this paper, we consider the problem of determining the order of INAR(q) model on the basis of the Bayesian estimation theory. The Bayesian estimator for the order is given with respect to a squared-error loss function. The consistency of the estimator is discussed. The results of a simulation study for the estimation method are presented.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.13447/j.1674-5647.2016.04.04

Communications in Mathematical Research , Vol. 32 (2016), Iss. 4 : pp. 325–331

Published online:    2016-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    7

Keywords:    INAR(q) model Bayesian estimation squared-error loss function consistency.

Author Details

Guanhong Miao Email

Dehui Wang Email